# SDR WRNA200500011

- Difficulty date: April 23, 2005
- Submitted: April 25, 2005
- Operation: Air carrier
- Aircraft: N504TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 216
- Aircraft time: 44,175 hours, 21,633 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: D, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, LEFT MAIN LANDING GEAR SHOWED UNSAFE IN THE RETRACTED POSITION ON BOTH FWD AND F/E INDICATORS.  AIRCRAFT LANDED NORMAL.  MAINTENANCE PERFORMED A GEAR SWING TEST IAW MM 32-30-00 PAGE BLOCK 501.  FOUND LT GEAR DOOR MALFUNCTIONED UPON RETRACTION TEST.  REMOVED AND DE-ACTIVATED LT GEAR DOOR IAW 32-00 PAGE 437.  ASSIGNED CDL 52-9 LT GEAR DOOR MISSING.
